# SDR R61A20110330

- Difficulty date: October 21, 2011
- Submitted: October 23, 2011
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 19,497 hours, 14,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RT LOWER CF3 SEAT TRACK BEAM IS CORRODED FROM FRONT OF BEAM 98.5" AND 129.5".  MAINTENANCE BLENDED CORRODED AREAS AND FOUND TRACK BEAM TO BE IN LIMITS IAW ETD 2011-170/01766 REV C.  THE AIRCRAFT WAS RELEASED FROM HEAVY CHECK 10-22-2011.
